Research Article
PDF EndNote BibTex RIS Cite

Optimal Inequalities For Multiply Warped Product Submanifolds

Year 2008, Volume 1, Issue 1, 1 - 11, 30.04.2008

Abstract


References

  • [1] Chen, B. Y., Geometry of Submanifolds, M. Dekker, New York, 1973.
  • [2] Chen, B. Y., Geometry of warped product CR-submanifolds in Kaehler manifolds, Monatsh. Math. 133(2001), no. 3, 177-195; II, ibid, 134(2001), no. 2, 103-119.
  • [3] Chen, B. Y., On isometric minimal immersions from warped products into real space forms, Proc. Edinburgh Math. Soc., 45(2002), no. 3, 579-587.
  • [4] Chen, B. Y., Ricci curvature of real hypersurfaces in complex hyperbolic space, Arch. Math. (Brno), 38(2002), no. 1, 73-80.
  • [5] Dillen, F. and NÄolker, S., Semi-parallelity, multi-rotation surfaces and the helix-property, J. Reine Angew. Math., 435(1993), 33-63.
  • [6] Nölker, S., Isometric immersions of warped products, Differential Geom. Appl., 6(1996), no. 1, 1-30.
  • [7] O'Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

Year 2008, Volume 1, Issue 1, 1 - 11, 30.04.2008

Abstract

References

  • [1] Chen, B. Y., Geometry of Submanifolds, M. Dekker, New York, 1973.
  • [2] Chen, B. Y., Geometry of warped product CR-submanifolds in Kaehler manifolds, Monatsh. Math. 133(2001), no. 3, 177-195; II, ibid, 134(2001), no. 2, 103-119.
  • [3] Chen, B. Y., On isometric minimal immersions from warped products into real space forms, Proc. Edinburgh Math. Soc., 45(2002), no. 3, 579-587.
  • [4] Chen, B. Y., Ricci curvature of real hypersurfaces in complex hyperbolic space, Arch. Math. (Brno), 38(2002), no. 1, 73-80.
  • [5] Dillen, F. and NÄolker, S., Semi-parallelity, multi-rotation surfaces and the helix-property, J. Reine Angew. Math., 435(1993), 33-63.
  • [6] Nölker, S., Isometric immersions of warped products, Differential Geom. Appl., 6(1996), no. 1, 1-30.
  • [7] O'Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

Details

Primary Language English
Subjects Mathematics
Journal Section Research Article
Authors

Bang-yen CHEN>


Franki DİLLEN This is me

Publication Date April 30, 2008
Published in Issue Year 2008, Volume 1, Issue 1

Cite

Bibtex @research article { iejg581478, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2008}, volume = {1}, number = {1}, pages = {1 - 11}, title = {Optimal Inequalities For Multiply Warped Product Submanifolds}, key = {cite}, author = {Chen, Bang-yen and Dillen, Franki} }
APA Chen, B. & Dillen, F. (2008). Optimal Inequalities For Multiply Warped Product Submanifolds . International Electronic Journal of Geometry , 1 (1) , 1-11 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/46277/581478
MLA Chen, B. , Dillen, F. "Optimal Inequalities For Multiply Warped Product Submanifolds" . International Electronic Journal of Geometry 1 (2008 ): 1-11 <https://dergipark.org.tr/en/pub/iejg/issue/46277/581478>
Chicago Chen, B. , Dillen, F. "Optimal Inequalities For Multiply Warped Product Submanifolds". International Electronic Journal of Geometry 1 (2008 ): 1-11
RIS TY - JOUR T1 - Optimal Inequalities For Multiply Warped Product Submanifolds AU - Bang-yenChen, FrankiDillen Y1 - 2008 PY - 2008 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 1 EP - 11 VL - 1 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Optimal Inequalities For Multiply Warped Product Submanifolds %A Bang-yen Chen , Franki Dillen %T Optimal Inequalities For Multiply Warped Product Submanifolds %D 2008 %J International Electronic Journal of Geometry %P -1307-5624 %V 1 %N 1 %R %U
ISNAD Chen, Bang-yen , Dillen, Franki . "Optimal Inequalities For Multiply Warped Product Submanifolds". International Electronic Journal of Geometry 1 / 1 (April 2008): 1-11 .
AMA Chen B. , Dillen F. Optimal Inequalities For Multiply Warped Product Submanifolds. Int. Electron. J. Geom.. 2008; 1(1): 1-11.
Vancouver Chen B. , Dillen F. Optimal Inequalities For Multiply Warped Product Submanifolds. International Electronic Journal of Geometry. 2008; 1(1): 1-11.
IEEE B. Chen and F. Dillen , "Optimal Inequalities For Multiply Warped Product Submanifolds", International Electronic Journal of Geometry, vol. 1, no. 1, pp. 1-11, Apr. 2008